Loading...
Simulations for the transient properties of multi-mode delay-line controlled oscillators
Author(s)
Pookaiyaudom, Sitthichai
Jantarang, Sujate
Date Issued
January 1, 1989
Type
Article
Abstract
This paper describes a discrete time domain numerical simulation method for multi-mode delay-line controlled oscillators, which can yield solutions to both transitent and steady state properties. A new efTicient algorithm for numerical simulations of non-dispersive dealy-lines is given. Experimental results supporting the validity of the theory are also presented. © 1989 Taylor & Francis Group, LLC.
Citation
International Journal of Electronics, 66(1), 109-119, 1989
